# SDR IPXA2014090584170

- Difficulty date: August 26, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 24,658 hours, 16,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143N87502
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C13, MAIN CARGO LOWER DOOR SILL CRACKED.  REPAIRED IAW EO 5310-55422A & REO-G18221, REV A.
